# SDR AALA202406289896

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Airbus A321-253NX
- Aircraft serial: 10816
- Aircraft time: 8,087 hours, 2,191 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR R OVERWING EXIT ECAM IN FLIGHT WITH NO INCREASE IN CABIN ALTITUDE.  FLIGHT ATTENDANTS PUSHED ON THE DOOR HANDLE AND RESEATED THE HANDLE COVER. ALL INDICATIONS NORMAL AFTER. PARTIAL WORK ACCOMPLISHED. REMOVED AND REPLACED RIGHT-HAND OVERWING ESCAPE SLIDE HANDLE PROXIMITY SWITCH PER AMM: 52-22-71.
